My boyfriend is taking pills from a pharmacy that causes delayed ejaculation but won't tell me what drug it is. It apparently gets him high to some level. I need to know what pill this is to research its affects. Please help.
If he is working at a pharmacy and is taking medications from there that are not prescribed for him, not only can he lose his job, it is a federal offense and he could go to prison for doing this. If he is stealing from a pharmacy, again, federal offense and he will be locked up for a long time if he is caught. It is just NOT worth it. the medication could be anything but I would take a guess that it is some kind of opioid pain pill (hydrocodone, oxycodone, OxyContin, morphine, Opana etc) or possibly a benzodiazepine (Xanax, valium, Ativan). These are considered controlled substances and they often have to be counted and sooner or later someone will notice he is jacking pills and he could go to jail! He is playing with fire! If he cannot help himself from stealing them, he is addicted and needs professional help. He needs to stop this behavior before he gets caught and goes to prison.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 1 answer
Posted 27 Mar 2011 • 1 answer
Posted 29 Aug 2013 • 2 answers
Posted 1 Dec 2014 • 2 answers
Posted 19 Mar 2016 • 1 answer